# SDR DL72L970546

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Part number: 081630011
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING AT 22 RIGHT SIDE IS MISSING PARTS OF PLASTIC STRIP, RED COVER WILL NOT STAY IN.  REPLACING TRACK PIECE, ALL LIGHTS SECURE AND TEST GOOD.
